Computing α-invariants of singular del Pezzo surfaces

Cheltsov, I. and Kosta, D. (2014) Computing α-invariants of singular del Pezzo surfaces. Journal of Geometric Analysis, 24(2), pp. 798-842. (doi: 10.1007/s12220-012-9357-6)

Full text not currently available from Enlighten.


We prove a new local inequality for divisors on surfaces and utilize it to compute α-invariants of singular del Pezzo surfaces, which implies that del Pezzo surfaces of degree one whose singular points are of type A1, A2, A3, A4, A5, or A6 are Kähler-Einstein.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kosta, Dr Dimitra
Authors: Cheltsov, I., and Kosta, D.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Geometric Analysis
ISSN (Online):1559-002X
Published Online:11 October 2012

University Staff: Request a correction | Enlighten Editors: Update this record